# SDR SWAA2022011490263

- Difficulty date: April 3, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft time: 36,475 hours, 17,171 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Nacellle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON ACCESS PANEL 431AR IS DELAMINATED / REMOVED AND REPLACED #1 ENG PYLON ACCESS PANEL 431AR ASSY LOCATED NEW FASTENER HOLES AND COUNTERSINKED; ATTACHED FIRE SEAL PER SRM 51-40-02-OG-0; SRM 51-40-08-00-00 & DRAWING 313A2200
